# SDR SIMA2012013008

- Difficulty date: December 30, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,785 hours, 22,779 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND EMERGECNY PATH LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  RE-SECURED BROKEN WIRE ON EMERGENCY LIGHT IAW WM 20-30-00.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
